# SDR UPS01235325

- Difficulty date: March 21, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE   IN ESCAPE SLIDE FELL OUT.  RE-PACKED EMERGENCY ESCAPE SLIDE.
